Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 276, NWS Atlanta, GA

August 14, 2019Dooly County, Macon County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 14, 2019, 3:03 PM EDT for Dooly County, Macon County, Georgia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 14, 2019, 3:03 PM EDT (19:03 UTC)
Expired
Aug 14, 2019, 3:30 PM EDT
In force
27 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dooly County, GA, Macon County, GA

The radar

The Robins AFB radar (KJGX), 66 km from the middle of the area, began a volume at 19:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.1 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 78 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
78 J/kg
Mixed-layer CIN
-296 J/kg
Mixed-layer LCL
1328 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

398 
WUUS52 KFFC 141903
SVRFFC
GAC093-193-141930-
/O.NEW.KFFC.SV.W.0276.190814T1903Z-190814T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
303 PM EDT Wed Aug 14 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Central Macon County in west central Georgia...
  Northwestern Dooly County in central Georgia...

* Until 330 PM EDT.

* At 303 PM EDT, a severe thunderstorm was located near Whitewater
  State Park, or near Oglethorpe, moving east at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Oglethorpe, Montezuma, Fountainville, Whitewater State Park,
  Winchester and Bartlett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3226 8418 3244 8408 3244 8384 3238 8384
      3238 8386 3236 8386 3236 8385 3229 8385
      3229 8384 3223 8384
TIME...MOT...LOC 1903Z 271DEG 8KT 3236 8401 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
421 
WWUS52 KFFC 141922
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
322 PM EDT Wed Aug 14 2019

GAC093-193-141930-
/O.CON.KFFC.SV.W.0276.000000T0000Z-190814T1930Z/
Macon GA-Dooly GA-
322 PM EDT Wed Aug 14 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR SOUTHEASTERN MACON AND NORTHWESTERN DOOLY COUNTIES...

At 322 PM EDT, a severe thunderstorm was located near Winchester, or
7 miles northeast of Oglethorpe, moving east at 10 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Oglethorpe, Montezuma and Winchester. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3225 8408 3244 8398 3244 8384 3238 8384
      3238 8386 3236 8386 3236 8385 3229 8385
      3229 8384 3223 8384
TIME...MOT...LOC 1922Z 271DEG 8KT 3236 8396 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 14, 2:21 PM EDT, 42 minutes earlier.

Area forecast discussion, Aug 14, 2:21 PM EDT, 42 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
221 PM EDT Wed Aug 14 2019

.PREV DISCUSSION... /Issued 1052 AM EDT Wed Aug 14 2019/

UPDATE...

Fairly quiet morning will continue across the area as the
remaining showers have fizzled out and the remaining areas of
patchy fog have cleared, leaving just some isolated areas with
some lower level cloud cover. No changes were made to the
previously issued Heat Advisory as temperatures continue to rise
across the area. Current heat indices across the area are in the
upper 80s to near 100 across far central Georgia within the Heat
Advisory area. This afternoon the highest coverage for showers and
thunderstorms is expected to be across central Georgia as the
front continues to sink south through the area. A few strong to
isolated severe still will still be possible across mainly central
Georgia. Otherwise, no other changes besides tweaks to
temperature and cloud cover were necessary for the short term
forecast.

Reaves

PREV DISCUSSION... /Issued 702 AM EDT Wed Aug 14 2019/

UPDATE FOR AVIATION...

PREV DISCUSSION... /Issued 332 AM EDT Wed Aug 14 2019/

SHORT TERM /Today through Thursday/...

The heat advisory for today for central and a small portion of N GA
will continue with the max heat indices running about 103 to 109
degrees.

Otherwise the main concern is a slow moving cold front over N GA that
is forecast to drift toward central GA during the short term period.

Showers and storms across portions of N and central GA this morning
are expected to weaken.

The best moisture and instability line up across central GA later
today that will allow for the development of numerous showers and
thunderstorms during the afternoon and evening hours. SPC has also
indicated a marginal risk for severe thunderstorms across central GA
with damaging winds the main hazard along with frequent lightning and
locally heavy rainfall.

With the front stalling across roughly central GA on Thursday and the
best moisture tending to move east and south, central GA will have the
highest pops on Thursday with N GA expecting no rainfall.

Forecast high temperatures are running around normal to as high as 8
degrees above normal across the area today and similar on Thursday.
Forecast low temperatures are running about 1-7 degrees above normal
tonight.

Overall confidence is medium to high.

BDL

LONG TERM /Thursday Night through Tuesday/...

No significant changes to the long-term forecast trends. Medium-
range models continue in fairly good agreement through the extended
forecast period, keeping the region under the influence of a broad,
weak upper trough stuck between the central U.S. and western
Atlantic upper ridges. Weak surface troughing persists through the
weekend with the western edge of the western Atlantic surface ridge
building back into the region by early next week.

20

&&

.AVIATION...
18Z Update...
VFR cigs across the area this afternoon with a sct/bkn cu field
around 35 to 60kft. Tempo for TSRA included at CSG/MCN with gusts
in and around storms with only VCSH at metro taf sites.
Convection could linger south of ATL and near MCN/CSG through
04Z/05Z. Winds are mainly NW around 10kts or less, becoming more
light/variable to calm overnight. Winds NW again Thurs afternoon,
10kts or less.

//ATL Confidence...18Z Update...
Medium to high confidence on all elements.

Reaves

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          94  72  93  69 /  40  30  10   5
Atlanta         92  73  91  70 /  40  30   5   5
Blairsville     85  63  84  62 /  20  10   5   0
Cartersville    91  70  91  68 /  30  10   5   0
Columbus        96  75  93  71 /  70  50  20  10
Gainesville     91  71  90  69 /  30  20   5   5
Macon           96  74  92  71 /  70  60  30  10
Rome            91  70  92  68 /  20  10   5   0
Peachtree City  94  72  93  69 /  50  40  10   5
Vidalia         97  76  92  74 /  60  70  60  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT this evening for the following
zones: Baldwin...Bibb...Bleckley...Butts...Chattahoochee...
Clarke...Clayton...Coweta...Crawford...Crisp...Dodge...Dooly...
Emanuel...Fayette...Glascock...Greene...Hancock...Harris...
Heard...Henry...Houston...Jasper...Jefferson...Johnson...Jones...
Lamar...Laurens...Macon...Marion...Meriwether...Monroe...
Montgomery...Morgan...Muscogee...Newton...Oconee...Oglethorpe...
Peach...Pike...Pulaski...Putnam...Rockdale...Schley...Spalding...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair...
Toombs...Treutlen...Troup...Twiggs...Upson...Walton...Warren...
Washington...Webster...Wheeler...Wilcox...Wilkes...Wilkinson.

&&

SHORT TERM...BDL
LONG TERM....20
AVIATION...Reaves
Hazardous weather outlook, Aug 14, 11:00 AM EDT, 4 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1100 AM EDT Wed Aug 14 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-151000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1100 AM EDT Wed Aug 14 2019

This Hazardous Weather Outlook is for portions of North and Central
Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered to numerous thunderstorms are expected this afternoon and
evening, mainly over areas south of I-20. A few strong to marginally
severe storms are possible with strong winds, frequent lightning and
very heavy rain.

A Heat Advisory is in effect for much of central and a portion of
north Georgia this afternoon into early this evening, generally along
and south of a line from Franklin to Conyers and Lexington. Heat
index values will range between 105 and 109 degrees. High heat and
humidity will cause heat stress during outdoor exertion or extended
exposure.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Afternoon and evening thunderstorms will be confined to areas south
and east of Macon Thursday and Friday, but chances will increase
across the state beginning Saturday. Some storms could be strong
with gusty winds, heavy rain and frequent cloud-to-ground lightning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged to
submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Aug 14, 2:15 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
215 PM EDT Wed Aug 14 2019

GAZ104>106-141900-
Crisp GA-Dooly GA-Sumter GA-
215 PM EDT Wed Aug 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CRISP...WESTERN
DOOLY AND SUMTER COUNTIES UNTIL 300 PM EDT...

At 215 PM EDT...a strong thunderstorm was over Methvins, or 9 miles
east of Americus. This storm was nearly stationary.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Americus, Vienna, Byromville, Leslie, Lilly, De Soto, Dooling, Lamar,
Richwood, New Era, Flint River Wma, Huntington, Pennington, Drayton,
Maddox and Methvins.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3212 8435 3219 8408 3217 8403 3221 8401
      3225 8383 3204 8371 3192 8423
TIME...MOT...LOC 1815Z 343DEG 4KT 3210 8407

WIND...40MPH
Special weather statement, Aug 14, 2:29 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
229 PM EDT Wed Aug 14 2019

GAZ103-104-141900-
Sumter GA-Webster GA-
229 PM EDT Wed Aug 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SUMTER AND SOUTHERN
WEBSTER COUNTIES UNTIL 300 PM EDT...

At 229 PM EDT...a strong thunderstorm was over Leveretts, or 7 miles
south of Preston...moving east at 10 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Preston, Plains, Weston, Centerpoint, Dumas and Leveretts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3194 8441 3197 8444 3193 8444 3192 8446
      3192 8466 3196 8465 3196 8464 3198 8465
      3198 8464 3199 8465 3206 8461 3204 8437
      3192 8438
TIME...MOT...LOC 1829Z 280DEG 7KT 3196 8455

WIND...40MPH
Special weather statement, Aug 14, 2:36 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
236 PM EDT Wed Aug 14 2019

GAZ102-141900-
Stewart GA-
236 PM EDT Wed Aug 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR STEWART COUNTY UNTIL 300 PM
EDT...

At 236 PM EDT...a strong thunderstorm was near Providence Canyon
State Park, or 8 miles northwest of Lumpkin...moving east at 10 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Lumpkin, Omaha, Charles, Sanford, Westville, Providence Canyon State
Park and Florence Marina State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3192 8491 3195 8496 3198 8496 3198 8502
      3197 8504 3199 8504 3199 8507 3202 8505
      3205 8506 3219 8500 3219 8497 3210 8470
      3192 8481
TIME...MOT...LOC 1836Z 280DEG 7KT 3211 8493

HAIL...0.25IN
WIND...40MPH
Special weather statement, Aug 14, 2:46 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
246 PM EDT Wed Aug 14 2019

GAZ097-109>111-141915-
Wheeler GA-Telfair GA-Laurens GA-Dodge GA-
246 PM EDT Wed Aug 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WHEELER...NORTHERN
TELFAIR...SOUTHEASTERN LAURENS AND EASTERN DODGE COUNTIES UNTIL 315
PM EDT...

At 245 PM EDT...a strong thunderstorm was over Cedar Grove, or 10
miles northwest of Alamo...moving southeast at 10 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
McRae, Alamo, Helena, Little Ocmulgee State Park, Landsburg and Cedar
Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3225 8309 3237 8300 3225 8267 3203 8285
TIME...MOT...LOC 1845Z 304DEG 8KT 3224 8292

HAIL...0.25IN
WIND...40MPH
Special weather statement, Aug 14, 2:47 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
247 PM EDT Wed Aug 14 2019

GAZ086-112-113-141915-
Toombs GA-Emanuel GA-Montgomery GA-
247 PM EDT Wed Aug 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TOOMBS...SOUTHERN
EMANUEL AND NORTHEASTERN MONTGOMERY COUNTIES UNTIL 315 PM EDT...

At 247 PM EDT...a strong thunderstorm was near Lyons...moving
southeast at 10 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Lyons, Vidalia, Stillmore, Oak Park, Santa Claus, South Thompson,
Ohoopee, Ponderosa and Normantown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3204 8234 3226 8247 3235 8242 3235 8241
      3246 8237 3243 8220 3242 8220 3235 8225
      3235 8224 3228 8223 3224 8221 3223 8221
      3218 8219 3217 8219
TIME...MOT...LOC 1847Z 304DEG 8KT 3227 8231

HAIL...0.25IN
WIND...40MPH
Special weather statement, Aug 14, 2:50 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
250 PM EDT Wed Aug 14 2019

GAZ092-093-141915-
Macon GA-Schley GA-
250 PM EDT Wed Aug 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR MACON AND SOUTHEASTERN SCHLEY
COUNTIES UNTIL 315 PM EDT...

At 250 PM EDT...a strong thunderstorm was over Fountainville, or 7
miles west of Oglethorpe...moving southeast at 10 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Ellaville, Oglethorpe, Montezuma, Ideal, Murrays Crossroads,
Whitewater State Park, Clearview, Fountainville, Bartlett and Walls
Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3227 8438 3237 8428 3237 8425 3238 8425
      3243 8406 3233 8385 3231 8385 3222 8414
      3223 8418 3221 8418 3216 8434 3217 8435
TIME...MOT...LOC 1850Z 304DEG 8KT 3227 8418

HAIL...0.25IN
WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 8:14 PM EDTSpecial Weather StatementFFCFannin31 min
Aug 13, 8:22 PM EDTSevere Thunderstorm WarningFFCFannin, Union32 min
Aug 13, 8:36 PM EDTSpecial Weather StatementFFCDade24 min
Aug 13, 8:40 PM EDTSpecial Weather StatementFFCCatoosa35 min
Aug 13, 8:46 PM EDTSpecial Weather StatementFFCFannin, Gilmer, Murray29 min
Aug 13, 8:53 PM EDTSevere Thunderstorm WarningFFCCatoosa, Whitfield37 min
Aug 13, 9:00 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Towns, Union30 min
Aug 13, 9:28 PM EDTSevere Thunderstorm WarningFFCDawson, Fannin, Gilmer, Lumpkin, Pickens, Towns and 2 more32 min
Aug 13, 9:30 PM EDTSpecial Weather StatementFFCChattooga30 min
Aug 13, 9:31 PM EDTSpecial Weather StatementFFCMurray29 min
Aug 13, 9:41 PM EDTSpecial Weather StatementFFCWalker34 min
Aug 13, 9:59 PM EDTSevere Thunderstorm WarningFFCDawson, Hall, Lumpkin, Towns, Union, White46 min
Aug 13, 10:01 PM EDTSpecial Weather StatementFFCChattooga29 min
Aug 13, 10:27 PM EDTSpecial Weather StatementFFCFloyd33 min
Aug 13, 10:36 PM EDTSevere Thunderstorm WarningFFCBanks, Dawson, Forsyth, Hall24 min
Aug 13, 10:45 PM EDTSpecial Weather StatementFFCWhite30 min
Aug 13, 11:00 PM EDTSpecial Weather StatementFFCBanks, Jackson30 min
Aug 13, 11:15 PM EDTSpecial Weather StatementFFCPolk30 min
Aug 13, 11:24 PM EDTSpecial Weather StatementFFCBanks, Hall36 min
Aug 13, 11:30 PM EDTSpecial Weather StatementFFCBartow30 min
Aug 13, 11:31 PM EDTSpecial Weather StatementFFCJackson29 min
Aug 13, 11:53 PM EDTSpecial Weather StatementFFCCherokee, Cobb37 min
Aug 14, 12:00 AM EDTSpecial Weather StatementFFCGwinnett30 min
Aug 14, 12:13 AM EDTSpecial Weather StatementFFCClarke, Oconee, Oglethorpe47 min
Aug 14, 12:26 AM EDTSpecial Weather StatementFFCDeKalb, Forsyth, Fulton, Gwinnett, Rockdale49 min
Aug 14, 1:02 AM EDTSpecial Weather StatementFFCBarrow, Clarke, Clayton, DeKalb, Douglas, Fayette and 7 more43 min
Aug 14, 1:51 AM EDTSpecial Weather StatementFFCLamar, Pike, Upson39 min
Aug 14, 2:03 AM EDTSpecial Weather StatementFFCHeard42 min
Aug 14, 2:17 AM EDTSpecial Weather StatementFFCGreene, Taliaferro, Wilkes43 min
Aug 14, 2:57 AM EDTSpecial Weather StatementFFCBaldwin, Hancock, Jones, Taliaferro, Warren63 min
Aug 14, 3:06 AM EDTSpecial Weather StatementFFCHarris, Lamar, Meriwether, Monroe, Pike, Talbot and 2 more54 min
Aug 14, 3:54 AM EDTSpecial Weather StatementFFCHarris, Lamar, Meriwether, Pike, Talbot, Upson66 min
Aug 14, 1:46 PM EDTSpecial Weather StatementFFCMontgomery, Telfair, Toombs, Wheeler59 min
Aug 14, 2:15 PM EDTSpecial Weather StatementFFCDooly, Sumter45 min
Aug 14, 2:21 PM EDTSevere Thunderstorm WarningFFCLaurens, Montgomery, Treutlen, Wheeler24 min
Aug 14, 2:27 PM EDTSevere Thunderstorm WarningFFCDooly33 min
Aug 14, 2:29 PM EDTSpecial Weather StatementFFCWebster31 min
Aug 14, 2:36 PM EDTSpecial Weather StatementFFCStewart24 min
Aug 14, 2:46 PM EDTSpecial Weather StatementFFCWheeler29 min
Aug 14, 2:47 PM EDTSpecial Weather StatementFFCToombs28 min
Aug 14, 2:50 PM EDTSpecial Weather StatementFFCMacon, Schley25 min
Aug 14, 3:16 PM EDTSpecial Weather StatementFFCTreutlen29 min
Aug 14, 3:31 PM EDTSpecial Weather StatementFFCHouston29 min
Aug 14, 3:37 PM EDTSpecial Weather StatementFFCCrisp23 min
Aug 14, 3:38 PM EDTSpecial Weather StatementFFCDodge37 min
Aug 14, 4:06 PM EDTSpecial Weather StatementFFCDodge24 min
Aug 14, 4:38 PM EDTSpecial Weather StatementFFCWilcox37 min
Aug 14, 5:45 PM EDTSpecial Weather StatementFFCCobb45 min
Aug 14, 5:51 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Fulton, Paulding39 min
Aug 14, 6:16 PM EDTSpecial Weather StatementFFCJefferson44 min
Aug 14, 6:31 PM EDTSpecial Weather StatementFFCCobb, DeKalb, Forsyth, Fulton, Gwinnett44 min
Aug 14, 7:30 PM EDTSpecial Weather StatementFFCPike30 min
Aug 14, 7:32 PM EDTSpecial Weather StatementFFCJones28 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.